Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 343, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 19, 2015, 3:04 PM CDT for Kemper County, Noxubee County, Winston County, Mississippi. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2015, 3:04 PM CDT (20:04 UTC)
- Expired
- Aug 19, 2015, 3:52 PM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kemper County, MS, Noxubee County, MS, Winston County, MS
The radar
The Columbus AFB radar (KGWX), 104 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 3:30 PM CDT | TSTM WND DMG | 10 E Louisville, MS | A FEW TREES WERE BLOWN DOWN, ONE TREE WAS DOWN ON CAR ALONG HWY 14. NO INURIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 954 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
412
WUUS54 KJAN 192004
SVRJAN
MSC069-103-159-192115-
/O.NEW.KJAN.SV.W.0343.150819T2004Z-150819T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT WED AUG 19 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
WESTERN NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...
SOUTHEASTERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 415 PM CDT
* AT 304 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STALLO...OR
NEAR NANIH WAIYA...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MASHULAVILLE AROUND 335 PM CDT.
BROOKSVILLE AROUND 355 PM CDT.
DEERBROOK AROUND 400 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
NOXAPATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3311 8848 3277 8891 3293 8892 3293 8919
3296 8922 3329 8880 3329 8842
TIME...MOT...LOC 2004Z 224DEG 36KT 3290 8903
HAIL...<.75IN
WIND...60MPH
$$
193 follow-up statements
082
WWUS54 KJAN 192031
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
331 PM CDT WED AUG 19 2015
MSC069-103-159-192115-
/O.CON.KJAN.SV.W.0343.000000T0000Z-150819T2115Z/
KEMPER MS-NOXUBEE MS-WINSTON MS-
331 PM CDT WED AUG 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN KEMPER...WESTERN NOXUBEE AND SOUTHEASTERN WINSTON
COUNTIES...
AT 331 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
MASHULAVILLE...OR 15 MILES EAST OF LOUISVILLE...MOVING NORTHEAST AT
45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
BROOKSVILLE AROUND 350 PM CDT.
DEERBROOK AROUND 355 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3311 8848 3277 8891 3293 8892 3293 8903
3308 8906 3317 8895 3329 8880 3329 8842
TIME...MOT...LOC 2031Z 225DEG 40KT 3311 8878
HAIL...<.75IN
WIND...60MPH
$$
19923
WWUS54 KJAN 192042
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
342 PM CDT WED AUG 19 2015
MSC069-192051-
/O.CAN.KJAN.SV.W.0343.000000T0000Z-150819T2115Z/
KEMPER MS-
342 PM CDT WED AUG 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KEMPER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3311 8848 3293 8879 3293 8892 3308 8906
3317 8895 3329 8880 3329 8842
TIME...MOT...LOC 2041Z 224DEG 36KT 3319 8869
$$
MSC103-159-192115-
/O.CON.KJAN.SV.W.0343.000000T0000Z-150819T2115Z/
NOXUBEE MS-WINSTON MS-
342 PM CDT WED AUG 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WESTERN NOXUBEE AND SOUTHEASTERN WINSTON COUNTIES...
AT 341 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BROOKSVILLE...
OR 20 MILES SOUTH OF STARKVILLE...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
BROOKSVILLE AROUND 350 PM CDT.
DEERBROOK AROUND 355 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3311 8848 3293 8879 3293 8892 3308 8906
3317 8895 3329 8880 3329 8842
TIME...MOT...LOC 2041Z 224DEG 36KT 3319 8869
HAIL...<.75IN
WIND...60MPH
$$
19083
WWUS54 KJAN 192052
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
352 PM CDT WED AUG 19 2015
MSC103-159-192101-
/O.CAN.KJAN.SV.W.0343.000000T0000Z-150819T2115Z/
NOXUBEE MS-WINSTON MS-
352 PM CDT WED AUG 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN NOXUBEE AND
SOUTHEASTERN WINSTON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS
AROUND 40 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3311 8848 3293 8879 3293 8892 3308 8906
3317 8895 3329 8880 3329 8842
TIME...MOT...LOC 2050Z 224DEG 36KT 3327 8860
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 10:24 AM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Aug 19, 10:24 AM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1024 AM CDT WED AUG 19 2015 .UPDATE... THE WAVE OF TROPICAL MOISTURE IS CONTINUING TO SURGE NORTH- NORTHEASTWARD INTO OUR CWA THIS MORNING. THIS WOULD BE THE SOURCE OF ALL THE CLOUD COVER OVER THE AREA AND THE REASON WHY TEMPERATURES ARE STAYING PRETTY STABLE IN THE LOW 80S AT THIS TIME. HIGH TEMPS WERE CUT A FEW DEGREES TO KEEP HIGHS IN THE UPPER 80S TODAY. THE POPS LOOK PRETTY GOOD...ALTHOUGH AFTER LOOKING AT RECENT MODEL RUNS THE SEVERE CHANCES HAVE BEEN CUT BACK JUST A BIT. CONFIDENCE IN SEVERE STORMS IS NOT AS GREAT. IN THE SW...THE BLOB OF RAINFALL WILL KEEP THOSE AREAS PRETTY STABLE DESPITE A LITTLE BIT OF LIGHTNING BEING ASSOCIATED WITH IT ALREADY. AS TO THE NW ALONG AND AHEAD OF THE FRONT...THE MODELS ARE NOW HINTING THAT AFTER 00Z THE STORMS WILL START TO DWINDLE SO THEREFORE HAVE REMOVED THE ELEVATED THREAT AND STUCK WITH LIMITED. /10/ && .AVIATION... THERE ARE A FEW PATCHES OF IFR CIGS THIS MORNING WITH HIGHER CLOUD DECKS EXPANDING ACROSS THE AREA. SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED THIS AFTERNOON AT THE TAF SITES AND THE 18Z ISSUANCE WILL FOCUS ON TIMING AND ASSOCIATED RESTRICTIONS ASSOCIATED WITH THIS ACTIVITY. /SW/ && .PREV DISCUSSION... /ISSUED 449 AM CDT WED AUG 19 2015/ SHORT TERM...THERE IS A CHANCE OF SEVERE STORMS FROM TWO SYSTEMS TODAY AND TONIGHT. RIGHT NOW WINDS LOOK LIKE THE GREATEST RISK. AN UPPER WAVE LOOKS TO MOVE OUT OF THE GULF THIS MORNING...BRINGING A CHANCE OF STRONG TO SEVERE STORMS FOR THE ENTIRE AREA...BUT THE SOUTHERN HALF OF THE CWA WILL BE MORE LIKELY TO BE IMPACTED. CONVECTION WAS ALREADY BLOWING UP ALONG THE LOUISIANA COAST AND WAS EXPECTED TO SPREAD NORTH AND WEST THROUGH THE MORNING. THE COLD FRONT SHOULD MOVE INTO THE AREA TONIGHT. AHEAD OF THE BOUNDARY...MODELS SUGGEST A LINE OF STORMS MAY DEVELOP AND MOVE INTO THE NORTHWESTERN ZONES. THINKING THIS WILL BRING THE BETTER CHANCE OF SEVERE TO DELTA IN THE 2Z TO 6Z TIME FRAME. WHILE WE ARE NOT IN THE MOST FAVORABLE POSITION...BEING NEAR THE REAR EXIT REGION COULD ENHANCE STORM DEVELOPMENT NORTHWEST OF THE CWA. MODELS SOUNDING SUGGEST THERE WILL BE DECENT SURFACE BASED INSTABILITY...SO THERE SHOULD BE ENOUGH ENERGY TO MAINTAIN STORMS. FOR THE HWO DEFINITELY GOING WITH LIMITED ACROSS THE CWA FOR TODAY AND TONIGHT...WILL LOOK AT THE DELTA A LITTLE CLOSER FOR TONIGHT. IT LOOKS LIKE THE BOUNDARY WILL HANG UP AROUND HIGHWAY 82 AND LINGER THROUGH THURSDAY. FOR NOW IT LOOKS LIKE GENERALLY THUNDERSTORMS DEVELOPING ON THURSDAY. MODEL PW VALUES SUGGEST THERE COULD BE SOME HEAVY DOWNPOURS...WITH A BOUNDARY IN THE AREA WILL NEED TO LOOK AT FLASH FLOODING POTENTIAL. FOR NOW WILL HOLD ON ANY FLOODING IN THE HWO. HOWEVER...THINKING PONDING AND SOME LOCALIZED FLOODING WILL BE POSSIBLE FOR THE NORTHERN ZONES. GUIDANCE POPS AND TEMPS WERE GOOD. LONG TERM......FRIDAY THROUGH TUESDAY...A QUASI STATIONARY FRONTAL BOUNDARY WILL BE DRAPED OVER NORTHERN PORTIONS OF THE CWA AT THE BEGINNING OF THE PERIOD...BUT IT WONT BE AROUND LONG AS UPPER SUPPORT HAS PULLED AWAY AND UPPER RIDGE REESTABLISHES ITSELF OVER THE NORTHERN GULF OF MEXICO. FOR FRIDAY ANYWAY...PROXIMITY OF SURFACE BOUNDARY WILL PROMOTE ANOTHER CONVECTIVELY ACTIVE AFTERNOON OVER CENTRAL AND SOUTHERN SECTIONS. MID 20S VERTICAL TOTALS AND LESSENING WIND FIELDS SUGGESTS THAT THIS CONVECTION SHOULD REMAIN THE DISORGANIZED PULSE VARIETY. SURFACE BOUNDARY WILL MOVE NORTH OVERNIGHT FRIDAY LEAVING NO FOCUS FOR CONVECTION SATURDAY. PWATS STILL RUNNING NEAR 2 INCHES SHOULD SUPPORT A SCATTERING OF STORMS THOUGH. ONCE AGAIN...LIGHT FLOW PATTERN AS UPPER RIDGE SHIFTS WEST TOWARD TEXAS SHOULD PROMOTE ANOTHER DAY OF DISORGANIZED PULSE TYPE CONVECTION. RIDGE CENTER WILL PULL FURTHER WEST INTO TEXAS OVERNIGHT SATURDAY WITH INCREASED RIDGING OVER THE MID MS VALLEY. THIS WILL ALLOW A KINK/SHORTWAVE TO FORM OVER THE LOWER MS VALLEY FOR SUNDAY FOLLOWED IMMEDIATELY ON IT HEELS BY ANOTHER POTENT WAVE AND ITS TRAILING COLD FRONT. THIS ACTIVE FLOW PATTERN WILL ALLOW DEEP LAYER SHEAR TO INCREASE AS LAPSE RATES BECOME BETTER IN THE NW FLOW. AM STILL CONCERNED ABOUT ROBUST CONVECTION SUNDAY AND MONDAY AS THESE FEATURES INTERACT WITH THE AREA DURING MAX HEATING./26/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 89 74 87 74 / 62 47 62 35 MERIDIAN 88 73 87 73 / 62 39 61 36 VICKSBURG 89 73 86 74 / 63 57 63 30 HATTIESBURG 88 75 89 74 / 67 31 60 30 NATCHEZ 83 74 87 74 / 95 42 62 28 GREENVILLE 89 70 82 74 / 59 71 64 28 GREENWOOD 88 72 82 72 / 59 69 62 33 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Aug 19, 2:47 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 247 PM CDT WED AUG 19 2015 ARZ074-075-MSZ018-019-025>033-038-039-202000- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE- 247 PM CDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON A FEW SEVERE THUNDERSTORMS WITH WIND GUSTS TO 60 MPH ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. HEAVY RAIN IS ALSO POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. LAZ007>009-015-016-023>026-MSZ034>037-040>066-072>074-202000- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN- CATAHOULA-TENSAS-CONCORDIA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 247 PM CDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Aug 19, 1:51 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 151 PM CDT WED AUG 19 2015 MSZ049-050-191930- RANKIN MS-SCOTT MS- 151 PM CDT WED AUG 19 2015 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL RANKIN AND CENTRAL SCOTT COUNTIES UNTIL 230 PM CDT... AT 150 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MORTON...MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MORTON AROUND 155 PM CDT. BRANCH AROUND 200 PM CDT. FORKVILLE AROUND 205 PM CDT. HILLSBORO AROUND 215 PM CDT. HARPERVILLE...MIDWAY AND STEELE AROUND 220 PM CDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3257 8934 3222 8969 3241 8986 3257 8971 TIME...MOT...LOC 1850Z 228DEG 33KT 3234 8972 SW
Special weather statement, Aug 19, 2:17 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
217 PM CDT WED AUG 19 2015
MSZ027-028-037-191945-
ATTALA MS-CARROLL MS-MONTGOMERY MS-
217 PM CDT WED AUG 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MONTGOMERY...NORTH
CENTRAL ATTALA AND SOUTHEASTERN CARROLL COUNTIES UNTIL 245 PM CDT...
AT 217 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR POPLAR CREEK...OR 14 MILES SOUTHEAST OF WINONA...MOVING
NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
POPLAR CREEK AROUND 220 PM CDT.
KILMICHAEL AROUND 225 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3346 8951 3346 8938 3345 8940 3343 8942
3344 8944 3343 8945 3329 8945 3329 8943
3315 8970 3321 8975 3332 8986 3355 8951
TIME...MOT...LOC 1917Z 231DEG 46KT 3331 8961
19Special weather statement, Aug 19, 2:29 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
229 PM CDT WED AUG 19 2015
MSZ029-032-192015-
CHOCTAW MS-WEBSTER MS-
229 PM CDT WED AUG 19 2015
...A STRONG THUNDERSTORM WILL AFFECT WEBSTER AND NORTHERN CHOCTAW
COUNTIES UNTIL 315 PM CDT...
AT 228 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR KILMICHAEL...OR 14 MILES EAST OF WINONA...MOVING NORTHEAST AT 40
MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
EUPORA AND EMBRY AROUND 250 PM CDT.
BELLEFONTAINE AROUND 255 PM CDT.
MATHISTON AROUND 300 PM CDT.
CLARKSON AROUND 305 PM CDT.
CUMBERLAND AROUND 310 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MANTEE AND WALTHALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3364 8903 3364 8902 3356 8902 3356 8909
3353 8909 3334 8945 3343 8945 3344 8944
3343 8942 3346 8938 3346 8951 3357 8951
3372 8928 3372 8919 3374 8919 3374 8903
TIME...MOT...LOC 1928Z 233DEG 34KT 3344 8949
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 1:51 PM CDT | Special Weather Statement | JAN | Scott | 39 min |
| Aug 19, 2:17 PM CDT | Special Weather Statement | JAN | Montgomery | 28 min |
| Aug 19, 2:29 PM CDT | Special Weather Statement | JAN | Webster | 46 min |
| Aug 19, 2:36 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Webster | 39 min |
| Aug 19, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 50 min |
| Aug 19, 3:34 PM CDT | Special Weather Statement | JAN | Bolivar, Washington | 41 min |
| Aug 19, 3:57 PM CDT | Special Weather Statement | JAN | Lowndes | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.